Critères pour l'indépendance algébrique
Publications Mathématiques de l'IHÉS, Volume 64 (1986), p. 5-52
@article{PMIHES_1986__64__5_0,
     author = {Philippon, Patrice},
     title = {Crit\`eres pour l'ind\'ependance alg\'ebrique},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {64},
     year = {1986},
     pages = {5-52},
     zbl = {0615.10044},
     mrnumber = {88h:11048},
     language = {fr},
     url = {http://www.numdam.org/item/PMIHES_1986__64__5_0}
}
Philippon, Patrice. Critères pour l'indépendance algébrique. Publications Mathématiques de l'IHÉS, Volume 64 (1986) pp. 5-52. http://www.numdam.org/item/PMIHES_1986__64__5_0/

[A] Amice, Y., Les nombres p-adiques, Paris, PUF, coll. " SUP ", 1975. | Zbl 0313.12104

[B] Brownawell, W. D., On the development of Gel'fond's method, in Proc. Number Theory Carbondale 1979, Springer Lecture Notes in Math., 751 (1979), 16-44. | Zbl 0418.10032

[BM] Brownawell, W. D., et Masser, D. W., Multiplicity estimates for analytic functions II, Duke Mathematical Journal, 47 (1980), 273-295. | MR 81j:10046b | Zbl 0461.10027

[Ca] Cassels, J. W. S., An introduction to diophantine approximation, Cambridge University Press, 1957. | Zbl 0077.04801

[C] Chudnovsky, G. V., Criteria of algebraic independance of several numbers, dans The Riemann problem, complete integrability and arithmetic applications, Proc. 1979-1980, ed. D. V. et G. V. Chudnovsky, Springer Lecture Notes in Math., 925 (1982), 323-368. | Zbl 0526.10030

[D] Dvornicich, R., A criterion for the algebraic dependence of two complex numbers, Bolletino UMI, 15-A (1978), 678-687. | MR 80d:10055 | Zbl 0393.10039

[G] Gel'Fond, A. O., Transcendental and algebraic numbers, Moscou, GITTL, 1952, et New York, Dover, 1960. | Zbl 0090.26103

[M] Macaulay, F. S., The algebraic theory of modular systems, New York et Londres, Stechert-Hafner Service Agency, 1964.

[N1] Nesterenko, Y. V., Estimates for the orders of zeros of functions of a certain class and their applications in the theory of transcendental numbers, Izv. Akad. Nauk. USSR ser. Math., 41 (1977) ; Math. USSR Izv., 11 (1977), 239-270. | Zbl 0378.10022

[N2] Nesterenko, Y. V., On a sufficient criterion of algebraic independence of numbers, Vestnik Univ. Moscou Ser. 1, Math. Mec., 12, n° 4 (1983), 63-68 (en russe). | Zbl 0524.10027

[N3] Nesterenko, Y. V., On the algebraic independence of algebraic numbers to algebraic powers, dans Approximations diophantiennes et nombres transcendants, Ed. D. BERTRAND et M. WALDSCHMIDT, C. R. Conf. Luminy, 1982, Birkhaüser Progress in Math., 31 (1983), 199-220. | Zbl 0513.10035

[No] Northcott, D. G., Lessons on rings, modules and multiplicities, Cambridge University Press, 1968. | Zbl 0159.33001

[P1] Philippon, P., Indépendance algébrique de valeurs de fonctions exponentielles p-adiques, J. für die Reine und Angew. Math., 329 (1981), 42-51. | MR 83g:10027 | Zbl 0459.10024

[P2] Philippon, P., Pour une théorie de l'indépendance algébrique, Thèse d'État de l'Université de Paris XI, juin 1983.

[R] Reyssat, E., Un critère d'indépendance algébrique, J. für die Reine und Angew. Math., 329 (1981), 66-81. | Zbl 0459.10023

[Ru] Rudin, W., Function theory in polydiscs, W. A. Benjamin Inc., 1969. | Zbl 0177.34101

[S] Schneider, T., Einfürhrung in die Transzendenten Zahlen, Grundlehren der Math. Wiss. 81, Springer Verlag, 1957 ; Gauthier-Villars, 1959. | Zbl 0077.04703

[W] Waldschmidt, M., Groupes algébriques et grands degrés de transcendance, Acta Mathematica, 156 (1986), 253-302. | MR 87k:11076 | Zbl 0592.10028

[WZ] Waldschmidt, M. et Zhu Yao Chen, Une généralisation en plusieurs variables d'un critère de transcendance de Gel'fond, C. R. Acad. Sc. Paris Ser. I, 297 (1983), 229-232. | Zbl 0531.10037